# SDR 99ZZZX2546

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2573P
- Make and model: Conaer LA4200
- Aircraft serial: 872
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Cracked
- Location: Air Intake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WiTH FULL THROTTLE AND THE WASTEGATE CLOSED, ENGINE HAD EXCESSIVELY LOW BOOST.  (TURBO CHARGER INSTALLATION WAS AN AFTERMARKET INSTALLATION.  ALSO, RECORDS WERE UNAVAILABLE AS OF THIS DATE TO DETERMINE AIRCRAFT TIMES, TURBO CHARGER STC, ETC).
